# SDR CALA2016021695110

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 68,801 hours, 7,805 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE.  TWO UPPER LIGHT ASSEMBLY’S LT BODY FAIRING EMER EXIT LIGHT.  FOUND LT UPPER EXTERIOR EMER EXIT LIGHT ASSEMBLY BURNED OUT.  REPLACED PICO FUSE ON M7919 IAW WD 33-51-42.  ALL LIGHTS NORMAL.
